About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 293706, 10 pages
http://dx.doi.org/10.1155/2013/293706
Research Article

Maximum Norm Error Estimates of ADI Methods for a Two-Dimensional Fractional Subdiffusion Equation

1Department of Mathematics, East China Normal University, Shanghai 200241, China
2Scientific Computing Key Laboratory of Shanghai Universities, Division of Computational Science, E-Institute of Shanghai Universities, Shanghai Normal University, Shanghai 200234, China

Received 25 June 2013; Accepted 8 July 2013

Academic Editor: Ming Li

Copyright © 2013 Yuan-Ming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ming Li, Wei Zhao, and Carlo Cattani, “Delay Bound: Fractal Traffic Passes through Network Servers,” Mathematical Problems in Engineering, vol. 2013, pp. 1–15, 2013. View at Publisher · View at Google Scholar
  • Ming Li, S. C. Lim, Carlo Cattani, and Massimo Scalia, “Characteristic Roots of a Class of Fractional Oscillators,” Advances in High Energy Physics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Rezvan Ghaffari, and S. Mohammad Hosseini, “Obtaining artificial boundary conditions for fractional sub-diffusion equation on space two-dimensional unbounded domains,” Computers & Mathematics With Applications, vol. 68, no. 1-2, pp. 13–26, 2014. View at Publisher · View at Google Scholar